Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Nausea, sores on feet, green stool, ketone in urine. Diabetic. On insulin. Help?

Hi I'm a type one diabetic and I've been into dka a few times now and twice I was hospitalized for. I've been in dka before and just gave myself a lot of insulin to get myself out of it. Ever since yesterday I've been feeling a bit nauseous but I thought it was from a hangover but its off and on, and today I had a green stool. My sugars have been fine and the highest they have been in the past week has been 13.6 and it was only once and my keytones are neutral so I know it isn't dka. Also, occasionally the bottoms of my feet get sore in some spots and feels like there's a bruise there but there isn't. Any ideas what's wrong or what I can do about it? I'm only 17
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
History of repeated attacks of DKA and your current symtoms clearly suggest that you are not taking proper care of your sugar levels with the result your diabetes remain uncontrolled most of times.
These symptoms of soreness in your feet suggest development of diabetic peripheral neuropathy.
However you must consult your doctor and get your problem diagnosed.
It can be controlled by appropriate medications but the larger picture is that you have developed this peripheral neuropathy symptoms very early in your life.
This gives rise to the fear of development of other micro vascular comlications like diabetic retinopathy and diabetic nephropathy in future.
It is warning to you that you should control your blood sugar levels meticulously and for this you have to take your medications properly and also observe strict dietary restrictions and precautions along with regular aerobic exercises.
I hope it helps.
Answered: Thu, 11 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor